# SDR IPXA2023050826401

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 69,868 hours, 23,593 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lock
- Part number: 8401611
- Part serial: AJ5X3X
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR AREA CARGO LOCK #12 AT POS 2R IS CRACKED REMOVED AND REPLACED CARGO LOCK AT POS 2R #12 PER AMM 25-58-01.
